# SDR NOCA14607

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: IN68
- Part serial: 1451
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSS AISLE EMERGENCY EXIT LIGHTS ARE INOP AT DOORS L1-R1.  REPLACED STATIC INVERTER PER WD 33-51-18
